Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2020 | 2019 | 2017 | 1988
Number of items: 4.

2020

Koltai, Peter ; Weiss, Stephan:
Diffusion maps embedding and transition matrix analysis of the large-scale flow structure in turbulent Rayleigh-Bénard convection.
In: Nonlinearity. Vol. 33 (2020) Issue 4 . - 1723.
ISSN 1361-6544
DOI: https://doi.org/10.1088/1361-6544/ab6a76

2019

Koltai, Peter ; Lie, Han Cheng ; Plonka, Martin:
Fréchet differentiable drift dependence of Perron–Frobenius and Koopman operators for non-deterministic dynamics.
In: Nonlinearity. Vol. 32 (2019) Issue 11 . - pp. 4232-4257.
ISSN 1361-6544
DOI: https://doi.org/10.1088/1361-6544/ab1f2a

2017

Froyland, Gary ; Koltai, Peter:
Estimating long-term behavior of periodically driven flows without trajectory integration.
In: Nonlinearity. Vol. 30 (2017) Issue 5 . - pp. 1948-1986.
ISSN 1361-6544
DOI: https://doi.org/10.1088/1361-6544/aa6693

1988

Busse, Friedrich H. ; Riahi, Daniel N.:
Mixed mode patterns of bifurcations from spherically symmetric basic states.
In: Nonlinearity. Vol. 1 (1988) Issue 2 . - pp. 379-388.
ISSN 1361-6544
DOI: https://doi.org/10.1088/0951-7715/1/2/004

This list was generated on Sun Apr 14 12:11:27 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/Nonlinearity/XML/Nonlinearity.xml